Computation Of The Nonextensivity Parameter In The Fragment-Asperity Model For The Ecuadorian Seismic Catalog By A Bayesian Approach(Article)

Jose Sebastian Araujo Soria

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish (US)
JournalRevista Cubana De Física
Volume34
Issue number2
StatePublished - 31 Dec 2017

Cite this

@article{ff949dc8246e4bfea745a1f72cc57966,
title = "Computation Of The Nonextensivity Parameter In The Fragment-Asperity Model For The Ecuadorian Seismic Catalog By A Bayesian Approach(Article)",
author = "{Araujo Soria}, {Jose Sebastian}",
year = "2017",
month = "12",
day = "31",
language = "English (US)",
volume = "34",
journal = "Revista Cubana De F{\'i}sica",
issn = "0253-9268",
publisher = "Universidad de La Habana",
number = "2",

}

Computation Of The Nonextensivity Parameter In The Fragment-Asperity Model For The Ecuadorian Seismic Catalog By A Bayesian Approach(Article). / Araujo Soria, Jose Sebastian.

In: Revista Cubana De Física, Vol. 34, No. 2, 31.12.2017.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Computation Of The Nonextensivity Parameter In The Fragment-Asperity Model For The Ecuadorian Seismic Catalog By A Bayesian Approach(Article)

AU - Araujo Soria, Jose Sebastian

PY - 2017/12/31

Y1 - 2017/12/31

M3 - Article

VL - 34

JO - Revista Cubana De Física

JF - Revista Cubana De Física

SN - 0253-9268

IS - 2

ER -